Quadratic optimality conditions for a class of nonsmooth problems of mathematical programming
Doklady Akademii Nauk, Tome 244 (1979) no. 2, pp. 270-273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_2_a1,
author = {B. S. Darhovsky and E. S. Levitin},
title = {Quadratic optimality conditions for a class of nonsmooth problems of mathematical programming},
journal = {Doklady Akademii Nauk},
pages = {270--273},
year = {1979},
volume = {244},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_2_a1/}
}
TY - JOUR AU - B. S. Darhovsky AU - E. S. Levitin TI - Quadratic optimality conditions for a class of nonsmooth problems of mathematical programming JO - Doklady Akademii Nauk PY - 1979 SP - 270 EP - 273 VL - 244 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1979_244_2_a1/ LA - ru ID - DAN_1979_244_2_a1 ER -
B. S. Darhovsky; E. S. Levitin. Quadratic optimality conditions for a class of nonsmooth problems of mathematical programming. Doklady Akademii Nauk, Tome 244 (1979) no. 2, pp. 270-273. http://geodesic.mathdoc.fr/item/DAN_1979_244_2_a1/